# SDR AALA201905069014

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 9,137 hours, 3,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C5234
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLIDE PRESSURE AT DOOR 3L NEEDS ATTENTION. REMOVED AND REPLACED 3L DOOR ESCAPE-SLIDE INFLATION RESERVOIR IAW AMM 25-62-49.
